advertisement
Question
Posted by: Angelique Roodt | 2011/03/14

Eye Infection

Please can you assist. I have a very bad eye infection. And was given Metazol, Purmycin and Covomycin-D. Have been taking these meds for about 3 days. Now I am itchy all over. Is this normal. I know I am allergic to penicillin. And the infection is not getting better. What can I do

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Angelique
You can develop keratitis (infection of the cornea) with permanent scarring and vision loss. Please see an eye specialist as soon as possible (tomorrow!!). They need to take a smear of the tears and send to the lab to determine the cause and sensitivity of the germs causing the infection.
DR Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/03/14

Hallo Angelique
You can develop keratitis (infection of the cornea) with permanent scarring and vision loss. Please see an eye specialist as soon as possible (tomorrow!!). They need to take a smear of the tears and send to the lab to determine the cause and sensitivity of the germs causing the infection.
DR Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement